Jump to content
Important Survey - Please Participate ×

1 more try


[be...]

Recommended Posts

I'm looking for anyone who has tapered successfully, then because of agony reinstated something different ie. Librium at a small dose for a short period, 2 months?

What is the overall effect? healing?  NO one is commenting

Link to comment
Share on other sites

I reinstated 3 months after a much too fast and failed taper - HORRIFIC withdrawal - I don't have much to offer though bc I'm tapering again - albeit - much more slowly - about to start Liquid Daily MT
Link to comment
Share on other sites

Symptoms? nothing out of the ordinary, losing mind, no sleep, all the usual's. I know Librium is a benzo for mild anxiety i'm trying to kid myself that a small 20mg split 3 times will get me through till I'm ready to taper it out, hopefully not as bad because of short term and lighter drug. Just wondered if anyone has ever done that with success.  comments  I need a plan!!!!!!
Link to comment
Share on other sites

×
×
  • Create New...